# SDR SWAA2025051969844

- Difficulty date: May 11, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 44,082 hours, 25,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1674 INOP<[01] REMOVED; REPLACED WITH SERVICABLE UNIT AND PERFORMED GOOD INSTALLATION TEST OF EMERGENCY BATTERY PACK M1674 IAW AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION #1
